# SDR QMLDMG2302

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 1,917 hours, 6,063 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 76CF8716
- Part serial: 664
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,917 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION FOUND THE TAIL ROTOR CONTROL BALL FLEX CABLE SHEATH CRACKED COMPLETLY AROUND THE CABLE.  R & R CABLE ASSEMBLY.
